# SDR DXTA2025012302036

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 9,444 hours, 7,359 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 82710113
- Part serial: 1083
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG LEVER DISAG RED CAS: ON RETRACTING THE GEAR AFTER TAKEOFF, LG LEVER DISAG DISPLAYED WITH THREE RED DN INDICATIONS. AN UNUSUALLY LOUD RUMBLING SOUND DURING RETRACTION WAS OUR FIRST ALERT THAT SOMETHING WAS ABNORMAL, SUGGESTING THAT THE INBOARD GEAR DOORS OPENED. UPON CYCLING THE GEAR LEVER BACK DOWN THE CAS MESSAGE EXTINGUISHED WITH 3 GREEN GEAR INDICATIONS. CORRECTIVE ACTION: REPLACED LDG CONTROL LEVER. OPS CHECK GOOD. IAW EMB505 AMM 32-31-01
